Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I am taking Liposomal Turmeric with Fulvic acid. Liquid form....4

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 6110 Questions
Question
I am taking Liposomal Turmeric with Fulvic acid. Liquid form....4 drops under tongue on an empty stomach. Can this cause diarrhea, I have been experience it lately. I take the turmeric for joint inflammation.
Posted Wed, 22 Nov 2017 in Medicines and Side Effects
 
 
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer:
Diarrhea is a reported side effect of Fulvic acid!

Detailed Answer:
Hi and thanks so much for this query.

Fulvia acid is known to cause diarrhea. I'd recommend you pause on it and see how your system responds. If diarrhea effectively stops, then that is the cause and you should avoid taking it unless your doctor strongly feels so.

In the interim, drink much water to replace all possible fluid loss.

I hope this helps. I wish you well. Feel free to follow up with me if need be.
Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor